# SDR GUUA93757062409A

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,062 hours, 35,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT UPPER WING SKIN T/E  CORROSION AND DEBOND BETWEEN WING STA 136.036 THROUGH 196.06.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REPAIR DOUBLER.
